Monday 22nd of August
Topic of the Day: “Enterprise Client Management”

Welcome to the next meeting in the Norwegian System Center User Group. We are very excited to announce this event and offer you the opportunity to come and meet with fellow System Center administrators and influencers.

The main focus of this event is ConfigMgr and how to manage your clients. Once again we have a fantastic lineup of speakers here in Oslo.


Event Sponsor: Flexera Software

Guest Speakers:

  • Jason Sandys (Microsoft MVP)
  • Greg Ramsey (Microsoft MVP)
  • William H. Melby (Sponsor: Flexera Software)

Agenda:

Timeslot Session
08:30 – 09:00
(30 Minutes)
Breakfast and Registration
09:00 – 09:05
(5 minutes)
Welcome
09:05 – 10:05
(60 Minutes)
Session 1
“ConfigMgr Daily Maintenance and Upkeep”

While ConfigMgr generally does a good job of taking care of itself, there is additional care and feeding that an administrator of any non-trivial site should undertake in order to maintain performance, ensure health and operations, and ultimately prevent any RGEs (“Resume Generating Events”). This session will cover these in the form of recurring manual tasks, automated tasks, configuration tweaking, and general proactive, preventive maintenance and monitoring tasks.

Speaker: Jason Sandys [Microsoft MVP]
Jason Sandys, Enterprise Mobility MVP, has 20+ years of experience in a wide range of technologies, environments, and industries and extensive knowledge in implementing and supporting all things SMS and Configuration Manager beginning with SMS 2.0. He is a co-author of several books, and is a frequent presenter at Microsoft events, as well as various other community events world-wide.

Jason Sandys
10:05 – 10:15
(10 minutes)
Break
10:15 – 11:15
(60 Minutes)
Session 2
“Using PowerShell in ConfigMgr”

This session will focus on USING PowerShell in ConfigMgr. Greg will cover items like using Powershell in Compliance Settings, Application detection rules, as well as using PowerShell in Operating System Deployments. This session will not focus on automating actions IN ConfigMgr, but rather using PowerShell through ConfigMgr on client systems.

Speaker: Greg Ramsey [Microsoft MVP]
Greg Ramsey, Enterprise Mobility MVP, is the Enterprise Tools Strategist at Dell, Inc. He has a B.S. in Computer Sciences and Engineering from Ohio State University, and has coauthored many books over the years. Greg is also a board member of the Northwest System Center User Group. Greg enjoys his weekends biking, hiking, and enjoying live music.

Greg Ramsey
11:15 – 12:00
(45 minutes)
Break
– Lunch begins at 11:15
– Mingling, e-mail catch-up, phone calls etc.
12:00 – 13:00
(60 minutes)
Session 3 (Sponsor)
“Addressing the challenge of patch management with The Flexera Software CSI and SCCM”

The number of cyber-attacks targeting businesses is increasing. Hackers are specifically focusing on exploiting vulnerabilities in non-Microsoft programs and using them as doorways into corporate networks.

In this session, William from Flexera Software will show how you can tackle these challenges by patching all your programs directly with Microsoft System Center ConfigMgr.

Speaker: William H. Melby [Flexera Software Regional Director – Nordics & Benelux]

William H. Melby
13:00 – 13:15
(15 minutes)
Break
13:15 – 14:15
(60 minutes)
Session 4
“Control the uncontrollable with ConfigMgr and Intune”

In this session we will take a look the benefits of integrating Microsoft Intune together with ConfigMgr and creating a Hybrid solution which can manage all devices in your environment. There will be lots of demos on how you can enroll mobile devices into Intune and deliver applications, settings and security to your user’s mobile platforms. Platforms used during demo will be iOS, Android, Win10 and Win10 Mobile.

Speaker: Marius A. Skovli [SCUG.no]
Marius works as a Managing Consultant in Coretech and is one of the founders of System Center User Group Norway. He is an MCSE within Microsoft Private Cloud, and holds over 20 different Microsoft certifications with over 12 years experience within Microsoft Enterprise Client Management.

Marius A. Skovli
14:15 – 14:45
(30 minutes)
Ask the experts
Panel discussion with today’s speakers and prize drawing of today’s winners.


Practical information:

Date: 22nd of August 2016
Time: The event will start 09:00 and end 14:45. Doors will be open from 08:30. Please show up for registration 15 minutes before the event begins.
Address: Microsoft Norway, Lysaker Torg 45, 1st floor, 1366 Lysaker. For directions, please click here.
Refreshments: – Water (Spring and Sparkling)
– Coffee, Decaffeinated Coffee & Tea
– Assorted canned soda
– Lunch (11:15)

Register for event:

If you have any questions regarding the event, don’t hesitate to contact us at email hidden; JavaScript is required.
For any other matter, please contact us at email hidden; JavaScript is required.

This event will have a limited number of attendees. Please note that we will allow a maximum of 3 persons from the same organization, as we wish to have as many different organizations and companies represented as possible.

Agenda is subject to change without notice. All times are approximate and subject to change.